# SDR VNAA202407100005

- Difficulty date: May 29, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Nicked
- Location: Bs 1000-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL NICKS BTW FS1000.00 TO FS1051.30 AND STGR#27 TO STGR#24RH SIDE AFT FUSELAGE. SEVERAL NICKS BTW FS1000.00 TO FS1051.30 AND STGR#27 TO STGR#24RH SIDE AFT FUSELAGE WERE REPAIRED PER REO 690-53-61-1410 REV -
